Sorry messed up the end of question my eyes area. Painful to keep. Open must go and get my Vaseline/ orange soft paraffin
Hi Holly! My name is Robby. I woke up blind in Sept. 2012, and was diagnosed with MS. I tried Rebif for 5 months, but began a relapse where my vision was affected again, as well as my whole body goin NUMB! I had my 20th infusion of Tysabri last month, and I feel the same as you do, in which I LUV it as well! Its my LIQUID GOLD in a BAG!! I'm not exactly clear on your question, with the way you worded it and all, so I'll see if what I'm sayin helps. Maybe you were saying that your eyes get dry or sumthin? I never notice my eyes bothering me, until I lay down at night to go to sleep. Its almost like I have sand or sumthin in my eyes at times. I have to get up all the time and put eye drops in my eyes. And most of the time, it does the job. But it wasn't until I tried "eye LUBRICATING eye drops" instead of Visine, that it helped. I use CVS brand eye lubricating drops for "Mild to Moderate" dry eyes. I have questioned it, but have never gotten a clear, straight forward answer as to whether the Tysabri is the cause of it. But I have assumed that it was. I hope this helps. If not, please clarify your question, and I would be happy to give it anuther try. Hope all is and keeps goin good for ya Holly!!
BAMA FAN (Robby)
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Eye Conditions - In the inside corner of my eyes I have green goo up in my eye. My eyes are dry and?
Posted 10 Jun 2011 • 1 answer
Posted 11 Nov 2013 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 3 Jun 2015 • 1 answer
Posted 3 Apr 2016 • 0 answers